# SDR UIEA2018070901389

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Condition: Chafed
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE CORE COWL O/B 2ND RIB FROM FWD CHAFED. REMOVED FABRICATED & INSTALLED NR 1 ENGINE O/B CONE COWL 2ND RIB FROM FWD PER SRM 54-42-02-1R-2 REPAIR 2.
